March  2020, 28(1): 291-309. doi: 10.3934/era.2020017

Normalized solutions for Choquard equations with general nonlinearities

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

* Corresponding author: Sitong Chen

Received  November 2019 Revised  January 2020

Fund Project: This work was partially supported by the National Natural Science Foundation of China (No: 1197011711)

In this paper, we prove the existence of positive solutions with prescribed
$ L^{2} $
-norm to the following Choquard equation:
$ \begin{equation*} -\Delta u-\lambda u = (I_{\alpha}*F(u))f(u), \ \ \ \ x\in \mathbb{R}^3, \end{equation*} $
where
$ \lambda\in \mathbb{R}, \alpha\in (0,3) $
and
$ I_{\alpha}: \mathbb{R}^3\rightarrow \mathbb{R} $
is the Riesz potential. Under the weaker conditions, by using a minimax procedure and some new analytical techniques, we show that for any
$ c>0 $
, the above equation possesses at least a couple of weak solution
$ (\bar{u}_c, \bar{ \lambda}_c)\in \mathcal{S}_{c}\times \mathbb{R}^- $
such that
$ \|\bar{u}_c\|_{2}^{2} = c $
.
Citation: Shuai Yuan, Sitong Chen, Xianhua Tang. Normalized solutions for Choquard equations with general nonlinearities. Electronic Research Archive, 2020, 28 (1) : 291-309. doi: 10.3934/era.2020017
References:
[1]

T. BartschL. Jeanjean and N. Soave, Normalized solutions for a system of coupled cubic Schrödinger equations on $\Bbb{R}^3$, J. Math. Pures Appl., 106 (2016), 583-614.  doi: 10.1016/j.matpur.2016.03.004.  Google Scholar

[2]

T. Bartsch and N. Soave, A natural constraint approach to normalized solutions of nonlinear Schrödinger equations and systems, J. Funct. Anal., 272 (2017), 4998-5037.  doi: 10.1016/j.jfa.2017.01.025.  Google Scholar

[3]

J. Bellazzini and G. Siciliano, Scaling properties of functionals and existence of constrained minimizers, J. Funct. Anal., 261 (2011), 2486-2507.  doi: 10.1016/j.jfa.2011.06.014.  Google Scholar

[4]

J. BellazziniL. Jeanjean and T. Luo, Existence and instability of standing waves with prescribed norm for a class of Schrödinger-Poisson equations, Proc. Lond. Math. Soc., 107 (2013), 303-339.  doi: 10.1112/plms/pds072.  Google Scholar

[5]

D. Cao and H. Li, High energy solutions of the Choquard equation, Discrete Contin. Dyn. Syst., 38 (2018), 3023-3032.  doi: 10.3934/dcds.2018129.  Google Scholar

[6]

S. ChenJ. Shi and X. Tang, Ground state solutions of Nehari-Pohozaev type for the planar Schrödinger-Poisson system with general nonlinearity, Discrete Contin. Dyn. Syst., 39 (2019), 5867-5889.  doi: 10.3934/dcds.2019257.  Google Scholar

[7]

S. Chen and X. Tang, Berestycki-Lions conditions on ground state solutions for a Nonlinear Schrödinger equation with variable potentials, Adv. Nonlinear Anal., 9 (2020), 496-515.  doi: 10.1515/anona-2020-0011.  Google Scholar

[8]

S. Chen, X. Tang and S. Yuan, Normalized solutions for Schrödinger-Poisson equations with general nonlinearities, J. Math. Anal. Appl., 481 (2020), 123447, 24 pp. doi: 10.1016/j.jmaa.2019.123447.  Google Scholar

[9]

S. Chen and X. Tang, On the planar Schrödinger-Poisson system with the axially symmetric potential, J. Differential Equations, 268 (2020), 945-976.  doi: 10.1016/j.jde.2019.08.036.  Google Scholar

[10]

S. ChenA. FiscellaP. Pucci and X. Tang, Semiclassical ground state solutions for critical Schrödinger-Poisson systems with lower perturbations, J. Differential Equations, 268 (2020), 2672-2716.  doi: 10.1016/j.jde.2019.09.041.  Google Scholar

[11]

P. ChoquardJ. Stubbe and M. Vuffray, Stationary solutions of the Schrödinger-Newton model–an ODE approach, Differential Integral Equations, 21 (2008), 665-679.   Google Scholar

[12]

L. Jeanjean, Existence of solutions with prescribed norm for semilinear elliptic equations, Nonlinear Anal., 28 (1997), 1633-1659.  doi: 10.1016/S0362-546X(96)00021-1.  Google Scholar

[13]

L. Jeanjean and T. Luo, Sharp nonexistence results of prescribed $L^2$-norm solutions for some class of Schrödinger-Poisson and quasi-linear equations, Z. Angew. Math. Phys., 64 (2013), 937-954.  doi: 10.1007/s00033-012-0272-2.  Google Scholar

[14]

L. JeanjeanT. Luo and Z.-Q. Wang, Multiple normalized solutions for quasi-linear Schrödinger equations, J. Differential Equations, 259 (2015), 3894-3928.  doi: 10.1016/j.jde.2015.05.008.  Google Scholar

[15]

Y. Lei, On finite energy solutions of fractional order equations of the Choquard type, Discrete Contin. Dyn. Syst., 39 (2019), 1497-1515.  doi: 10.3934/dcds.2019064.  Google Scholar

[16]

G.-B. Li and H.-Y. Ye, The existence of positive solutions with prescribed $L^2$-norm for nonlinear Choquard equations, J. Math. Phys., 55 (2014), 19 pp. doi: 10.1063/1.4902386.  Google Scholar

[17]

E. H. Lieb, Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Studies in Appl. Math., 57 (1977), 93-105.  doi: 10.1002/sapm197757293.  Google Scholar

[18]

P.-L. Lions, Solutions of Hartree-Fock equations for Coulomb systems, Comm. Math. Phys., 109 (1987), 33-97.  doi: 10.1007/BF01205672.  Google Scholar

[19]

G. P. Menzala, On regular solutions of a nonlinear equation of Choquard's type, Proc. Roy. Soc. Edinburgh Sect. A, 86 (1980), 291-301.  doi: 10.1017/S0308210500012191.  Google Scholar

[20]

V. Moroz and J. Van Schaftingen, Groundstates of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics, J. Funct. Anal., 265 (2013), 153-184.  doi: 10.1016/j.jfa.2013.04.007.  Google Scholar

[21]

I. M. MorozR. Penrose and P. Tod, Spherically-symmetric solutions of the Schrödinger-Newton equations, Classical Quantum Gravity, 15 (1998), 2733-2742.  doi: 10.1088/0264-9381/15/9/019.  Google Scholar

[22]

S. I. Pekar, Üntersuchung über die Elektronentheorie der Kristalle, Akademie-Verlag, 1954. Google Scholar

[23]

R. Penrose, On gravity's role in quantum state reduction, Gen. Relativity Gravitation, 28 (1996), 581-600.  doi: 10.1007/BF02105068.  Google Scholar

[24]

X. Tang and S. Chen, Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials, Discrete Contin. Dyn. Syst., 37 (2017), 4973-5002.  doi: 10.3934/dcds.2017214.  Google Scholar

[25]

X. Tang and S. Chen, Singularly perturbed Choquard equations with nonlinearity satisfying Berestycki-Lions assumptions, Adv. Nonlinear Anal., 9 (2020), 413-437.  doi: 10.1515/anona-2020-0007.  Google Scholar

[26]

X. Tang, S. Chen, X. Lin and J. Yu, Ground state solutions of Nehari-Pankov type for Schrödinger equations with local super-quadratic conditions, J. Differential Equations, 268 (2019). doi: 10.1016/j.jde.2019.10.041.  Google Scholar

[27]

P. Tod and I. M. Moroz, An analytical approach to the Schrödinger-Newton equations, Nonlinearity, 12 (1999), 201-216.  doi: 10.1088/0951-7715/12/2/002.  Google Scholar

[28]

J. Vétois and S. Wang, Infinitely many solutions for cubic nonlinear Schrödinger equations in dimension four, Adv. Nonlinear Anal., 8 (2019), 715-724.  doi: 10.1515/anona-2017-0085.  Google Scholar

[29]

M. Willem, Minimax Theorems, Birkhäuser Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[30]

H. Ye, The mass concentration phenomenon for $L^2$-critical constrained problems related to Kirchhoff equations, Z. Angew. Math. Phys., 67 (2016), 16 pp. doi: 10.1007/s00033-016-0624-4.  Google Scholar

show all references

References:
[1]

T. BartschL. Jeanjean and N. Soave, Normalized solutions for a system of coupled cubic Schrödinger equations on $\Bbb{R}^3$, J. Math. Pures Appl., 106 (2016), 583-614.  doi: 10.1016/j.matpur.2016.03.004.  Google Scholar

[2]

T. Bartsch and N. Soave, A natural constraint approach to normalized solutions of nonlinear Schrödinger equations and systems, J. Funct. Anal., 272 (2017), 4998-5037.  doi: 10.1016/j.jfa.2017.01.025.  Google Scholar

[3]

J. Bellazzini and G. Siciliano, Scaling properties of functionals and existence of constrained minimizers, J. Funct. Anal., 261 (2011), 2486-2507.  doi: 10.1016/j.jfa.2011.06.014.  Google Scholar

[4]

J. BellazziniL. Jeanjean and T. Luo, Existence and instability of standing waves with prescribed norm for a class of Schrödinger-Poisson equations, Proc. Lond. Math. Soc., 107 (2013), 303-339.  doi: 10.1112/plms/pds072.  Google Scholar

[5]

D. Cao and H. Li, High energy solutions of the Choquard equation, Discrete Contin. Dyn. Syst., 38 (2018), 3023-3032.  doi: 10.3934/dcds.2018129.  Google Scholar

[6]

S. ChenJ. Shi and X. Tang, Ground state solutions of Nehari-Pohozaev type for the planar Schrödinger-Poisson system with general nonlinearity, Discrete Contin. Dyn. Syst., 39 (2019), 5867-5889.  doi: 10.3934/dcds.2019257.  Google Scholar

[7]

S. Chen and X. Tang, Berestycki-Lions conditions on ground state solutions for a Nonlinear Schrödinger equation with variable potentials, Adv. Nonlinear Anal., 9 (2020), 496-515.  doi: 10.1515/anona-2020-0011.  Google Scholar

[8]

S. Chen, X. Tang and S. Yuan, Normalized solutions for Schrödinger-Poisson equations with general nonlinearities, J. Math. Anal. Appl., 481 (2020), 123447, 24 pp. doi: 10.1016/j.jmaa.2019.123447.  Google Scholar

[9]

S. Chen and X. Tang, On the planar Schrödinger-Poisson system with the axially symmetric potential, J. Differential Equations, 268 (2020), 945-976.  doi: 10.1016/j.jde.2019.08.036.  Google Scholar

[10]

S. ChenA. FiscellaP. Pucci and X. Tang, Semiclassical ground state solutions for critical Schrödinger-Poisson systems with lower perturbations, J. Differential Equations, 268 (2020), 2672-2716.  doi: 10.1016/j.jde.2019.09.041.  Google Scholar

[11]

P. ChoquardJ. Stubbe and M. Vuffray, Stationary solutions of the Schrödinger-Newton model–an ODE approach, Differential Integral Equations, 21 (2008), 665-679.   Google Scholar

[12]

L. Jeanjean, Existence of solutions with prescribed norm for semilinear elliptic equations, Nonlinear Anal., 28 (1997), 1633-1659.  doi: 10.1016/S0362-546X(96)00021-1.  Google Scholar

[13]

L. Jeanjean and T. Luo, Sharp nonexistence results of prescribed $L^2$-norm solutions for some class of Schrödinger-Poisson and quasi-linear equations, Z. Angew. Math. Phys., 64 (2013), 937-954.  doi: 10.1007/s00033-012-0272-2.  Google Scholar

[14]

L. JeanjeanT. Luo and Z.-Q. Wang, Multiple normalized solutions for quasi-linear Schrödinger equations, J. Differential Equations, 259 (2015), 3894-3928.  doi: 10.1016/j.jde.2015.05.008.  Google Scholar

[15]

Y. Lei, On finite energy solutions of fractional order equations of the Choquard type, Discrete Contin. Dyn. Syst., 39 (2019), 1497-1515.  doi: 10.3934/dcds.2019064.  Google Scholar

[16]

G.-B. Li and H.-Y. Ye, The existence of positive solutions with prescribed $L^2$-norm for nonlinear Choquard equations, J. Math. Phys., 55 (2014), 19 pp. doi: 10.1063/1.4902386.  Google Scholar

[17]

E. H. Lieb, Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Studies in Appl. Math., 57 (1977), 93-105.  doi: 10.1002/sapm197757293.  Google Scholar

[18]

P.-L. Lions, Solutions of Hartree-Fock equations for Coulomb systems, Comm. Math. Phys., 109 (1987), 33-97.  doi: 10.1007/BF01205672.  Google Scholar

[19]

G. P. Menzala, On regular solutions of a nonlinear equation of Choquard's type, Proc. Roy. Soc. Edinburgh Sect. A, 86 (1980), 291-301.  doi: 10.1017/S0308210500012191.  Google Scholar

[20]

V. Moroz and J. Van Schaftingen, Groundstates of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics, J. Funct. Anal., 265 (2013), 153-184.  doi: 10.1016/j.jfa.2013.04.007.  Google Scholar

[21]

I. M. MorozR. Penrose and P. Tod, Spherically-symmetric solutions of the Schrödinger-Newton equations, Classical Quantum Gravity, 15 (1998), 2733-2742.  doi: 10.1088/0264-9381/15/9/019.  Google Scholar

[22]

S. I. Pekar, Üntersuchung über die Elektronentheorie der Kristalle, Akademie-Verlag, 1954. Google Scholar

[23]

R. Penrose, On gravity's role in quantum state reduction, Gen. Relativity Gravitation, 28 (1996), 581-600.  doi: 10.1007/BF02105068.  Google Scholar

[24]

X. Tang and S. Chen, Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials, Discrete Contin. Dyn. Syst., 37 (2017), 4973-5002.  doi: 10.3934/dcds.2017214.  Google Scholar

[25]

X. Tang and S. Chen, Singularly perturbed Choquard equations with nonlinearity satisfying Berestycki-Lions assumptions, Adv. Nonlinear Anal., 9 (2020), 413-437.  doi: 10.1515/anona-2020-0007.  Google Scholar

[26]

X. Tang, S. Chen, X. Lin and J. Yu, Ground state solutions of Nehari-Pankov type for Schrödinger equations with local super-quadratic conditions, J. Differential Equations, 268 (2019). doi: 10.1016/j.jde.2019.10.041.  Google Scholar

[27]

P. Tod and I. M. Moroz, An analytical approach to the Schrödinger-Newton equations, Nonlinearity, 12 (1999), 201-216.  doi: 10.1088/0951-7715/12/2/002.  Google Scholar

[28]

J. Vétois and S. Wang, Infinitely many solutions for cubic nonlinear Schrödinger equations in dimension four, Adv. Nonlinear Anal., 8 (2019), 715-724.  doi: 10.1515/anona-2017-0085.  Google Scholar

[29]

M. Willem, Minimax Theorems, Birkhäuser Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[30]

H. Ye, The mass concentration phenomenon for $L^2$-critical constrained problems related to Kirchhoff equations, Z. Angew. Math. Phys., 67 (2016), 16 pp. doi: 10.1007/s00033-016-0624-4.  Google Scholar

[1]

Min Liu, Zhongwei Tang. Multiplicity and concentration of solutions for Choquard equation via Nehari method and pseudo-index theory. Discrete & Continuous Dynamical Systems - A, 2019, 39 (6) : 3365-3398. doi: 10.3934/dcds.2019139

[2]

Junxiang Li, Yan Gao, Tao Dai, Chunming Ye, Qiang Su, Jiazhen Huo. Substitution secant/finite difference method to large sparse minimax problems. Journal of Industrial & Management Optimization, 2014, 10 (2) : 637-663. doi: 10.3934/jimo.2014.10.637

[3]

Chunming Tang, Jinbao Jian, Guoyin Li. A proximal-projection partial bundle method for convex constrained minimax problems. Journal of Industrial & Management Optimization, 2019, 15 (2) : 757-774. doi: 10.3934/jimo.2018069

[4]

Na An, Chaobao Huang, Xijun Yu. Error analysis of discontinuous Galerkin method for the time fractional KdV equation with weak singularity solution. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 321-334. doi: 10.3934/dcdsb.2019185

[5]

Saeed Ketabchi, Hossein Moosaei, M. Parandegan, Hamidreza Navidi. Computing minimum norm solution of linear systems of equations by the generalized Newton method. Numerical Algebra, Control & Optimization, 2017, 7 (2) : 113-119. doi: 10.3934/naco.2017008

[6]

Sertan Alkan. A new solution method for nonlinear fractional integro-differential equations. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1065-1077. doi: 10.3934/dcdss.2015.8.1065

[7]

Gui-Dong Li, Yong-Yong Li, Xiao-Qi Liu, Chun-Lei Tang. A positive solution of asymptotically periodic Choquard equations with locally defined nonlinearities. Communications on Pure & Applied Analysis, 2020, 19 (3) : 1351-1365. doi: 10.3934/cpaa.2020066

[8]

Hongxia Yin. An iterative method for general variational inequalities. Journal of Industrial & Management Optimization, 2005, 1 (2) : 201-209. doi: 10.3934/jimo.2005.1.201

[9]

Aliang Xia, Jianfu Yang. Normalized solutions of higher-order Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (1) : 447-462. doi: 10.3934/dcds.2019018

[10]

Olga Bernardi, Franco Cardin. Minimax and viscosity solutions of Hamilton-Jacobi equations in the convex case. Communications on Pure & Applied Analysis, 2006, 5 (4) : 793-812. doi: 10.3934/cpaa.2006.5.793

[11]

Dengfeng Lü. Existence and concentration behavior of ground state solutions for magnetic nonlinear Choquard equations. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1781-1795. doi: 10.3934/cpaa.2016014

[12]

Yutian Lei. On finite energy solutions of fractional order equations of the Choquard type. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1497-1515. doi: 10.3934/dcds.2019064

[13]

Hssaine Boualam, Ahmed Roubi. Dual algorithms based on the proximal bundle method for solving convex minimax fractional programs. Journal of Industrial & Management Optimization, 2019, 15 (4) : 1897-1920. doi: 10.3934/jimo.2018128

[14]

Yoshifumi Aimoto, Takayasu Matsuo, Yuto Miyatake. A local discontinuous Galerkin method based on variational structure. Discrete & Continuous Dynamical Systems - S, 2015, 8 (5) : 817-832. doi: 10.3934/dcdss.2015.8.817

[15]

Leonardi Filippo. A projection method for the computation of admissible measure valued solutions of the incompressible Euler equations. Discrete & Continuous Dynamical Systems - S, 2018, 11 (5) : 941-961. doi: 10.3934/dcdss.2018056

[16]

Yanqin Fang, De Tang. Method of sub-super solutions for fractional elliptic equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3153-3165. doi: 10.3934/dcdsb.2017212

[17]

Daomin Cao, Hang Li. High energy solutions of the Choquard equation. Discrete & Continuous Dynamical Systems - A, 2018, 38 (6) : 3023-3032. doi: 10.3934/dcds.2018129

[18]

Yue Zheng, Zhongping Wan, Shihui Jia, Guangmin Wang. A new method for strong-weak linear bilevel programming problem. Journal of Industrial & Management Optimization, 2015, 11 (2) : 529-547. doi: 10.3934/jimo.2015.11.529

[19]

C. R. Chen, S. J. Li. Semicontinuity of the solution set map to a set-valued weak vector variational inequality. Journal of Industrial & Management Optimization, 2007, 3 (3) : 519-528. doi: 10.3934/jimo.2007.3.519

[20]

Zhili Ge, Gang Qian, Deren Han. Global convergence of an inexact operator splitting method for monotone variational inequalities. Journal of Industrial & Management Optimization, 2011, 7 (4) : 1013-1026. doi: 10.3934/jimo.2011.7.1013

2018 Impact Factor: 0.263

Metrics

  • PDF downloads (60)
  • HTML views (82)
  • Cited by (0)

Other articles
by authors

[Back to Top]